EconPapers    
Economics at your fingertips  
 

Allocating containers to ships with fixed departure times

Byung-Cheon Choi, Dirk Briskorn, Kangbok Lee, Joseph Leung and Michael Pinedo

No 641, Manuskripte aus den Instituten für Betriebswirtschaftslehre der Universität Kiel from Christian-Albrechts-Universität zu Kiel, Institut für Betriebswirtschaftslehre

Abstract: We consider the problem of allocating containers to ships in which the size of container is 1 or 2, and each ship has its own capacity and fixed departure time. The fixed departure times implies the completion times of containers belonging to the same ship are identical. As objectives, Lmax, ∑wjCj, ∑wjUj and ∑Tj are considered. We verify the problems are closely related with the scheduling problem with eligibility constraint or the generalized assignment problem. The polynomial-time algorithms are developed for each problem, and moreover the more efficient algorithms are presented for the cases with ∑Cj and ∑Uj,

Keywords: Scheduling; Container Allocation; Fixed Departure Time (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.econstor.eu/bitstream/10419/147559/1/manuskript_641.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zbw:cauman:641

Access Statistics for this paper

More papers in Manuskripte aus den Instituten für Betriebswirtschaftslehre der Universität Kiel from Christian-Albrechts-Universität zu Kiel, Institut für Betriebswirtschaftslehre Contact information at EDIRC.
Bibliographic data for series maintained by ZBW - Leibniz Information Centre for Economics ().

 
Page updated 2025-03-20
Handle: RePEc:zbw:cauman:641